top of page

OVERDOSE.

SIDE NOTE*

What is an overdose?

An overdose happens when a toxic amount of a drug or a combination of drugs causes a severe adverse reaction. This can happen because too much is taken or because of mixing different substances including alcohol. Combining drugs increases the chances of overdose.

Building Photo.png

RECOGNISE
OVERDOSE SIGNS

Opioid

pinnedEyes_edited.png
coldsweats.png

APPEARANCE 

•Clammy or cold skin
•Blue lips or nails
•Pinpoint pupils
•Body limp

choking.png

ACTIONS

•Slow or no breaths
•Unusual snoring or gurgling
•Choking

CONSCIOUSNESS

•Can’t talk or walk
•Can’t stay awake
•Won’t wake up
•Unresponsive

NYXOID- naloxone nasal spray

NYXOID- naloxone nasal spray

Phát video

RECOGNISE the Symptoms AND
RESPOND to Overdoses
of Different Substances

There is a risk of overdose with ANY substance. 
Here are a few different substances;
How to Recognise overdose symptoms and How to Respond to them:
CLICK on the Substance 

nalOnsite.jpg